# SDR REXA97123

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- Engine: Ge CT75A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TO RIGHT ENGINE REACHED 936 ITT.  DEFERRED AND PLACARDED PER MEL 77-20-01.  (M)
